Alert archive / North Dakota / Flash Flood Watches in 2012
Flash Flood Watch 1, NWS Bismarck, ND
NWS Bismarck, ND issued this flash flood watch at Jun 8, 2012, 9:53 AM MDT for 15 counties in North Dakota. It took effect at Jun 8, 2012, 8:00 PM MDT. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Jun 8, 2012, 9:53 AM MDT (15:53 UTC)
- In effect from
- Jun 8, 2012, 8:00 PM MDT
- Expired
- Jun 9, 2012, 8:40 PM MDT
- In force
- 25 hr
- Issued by
- NWS Bismarck, ND
- Flood severity
- None
Counties Billings County, ND, Bottineau County, ND, Burke County, ND, Divide County, ND, Dunn County, ND, Golden Valley County, ND, McHenry County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Williams County, ND
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 3.9 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 816 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
381 WGUS63 KBIS 081553 FFABIS URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE BISMARCK ND 1053 AM CDT FRI JUN 8 2012 ...FLASH FLOOD WATCH IN EFFECT FRIDAY NIGHT THROUGH SUNDAY MORNING FOR PARTS OF WEST AND NORTH CENTRAL NORTH DAKOTA... .SOME CITIES INCLUDED IN THIS WATCH ARE BEACH...WILLISTON...STANLEY ...MINOT...GARRISON...RUGBY...AND ROLLA. BEGINNING FRIDAY EVENING...THE FIRST AND STRONGER OF TWO STORM SYSTEMS WILL MOVE THROUGH THE AREA WITH A RISK FOR HEAVY RAIN. THUNDERSTORMS COULD PRODUCE AN INCH OR TWO OF RAIN IN JUST A FEW HOURS...WITH EVEN LOCALLY HIGHER AMOUNTS POSSIBLE. AREAS THAT RECEIVED HEAVY RAIN OVER THE PAST COUPLE OF DAYS WILL BE MOST AT RISK FOR FLASH FLOODING. THE SECOND WAVE OF THUNDERSTORMS IS EXPECTED LATER SATURDAY OVER THE SAME AREAS. THIS SYSTEM IS LIKELY TO BE LESS INTENSE OVERALL...BUT MORE THAN ENOUGH TO CREATE FLASH FLOOD PROBLEMS WHERE SOILS ARE ALREADY SATURATED. NDZ001>005-009>013-017>019-021-022-031-032-090100- /O.NEW.KBIS.FF.A.0001.120609T0200Z-120610T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-MCLEAN-SHERIDAN-GOLDEN VALLEY- BILLINGS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...GARRISON... MCCLUSKY...BEACH...MEDORA 1053 AM CDT FRI JUN 8 2012 /953 AM MDT FRI JUN 8 2012/ ...FLASH FLOOD WATCH IN EFFECT FROM 9 PM CDT /8 PM MDT/ THIS EVENING THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF WEST AND ALL OF NORTH CENTRAL NORTH DAKOTA...INCLUDING THE FOLLOWING COUNTIES IN NORTH CENTRAL NORTH DAKOTA...BOTTINEAU...MCHENRY...PIERCE...RENVILLE...ROLETTE AND WARD. IN NORTHWEST NORTH DAKOTA...BURKE...DIVIDE...MCKENZIE ...MOUNTRAIL AND WILLIAMS. IN CENTRAL NORTH DAKOTA...MCLEAN... MERCER AND SHERIDAN. IN SOUTHWEST NORTH DAKOTA...BILLINGS...DUNN AND GOLDEN VALLEY. * FROM 9 PM CDT /8 PM MDT/ THIS EVENING THROUGH SUNDAY MORNING. * THUNDERSTORMS WITH HEAVY RAIN ARE POSSIBLE TONIGHT AND AGAIN SATURDAY NIGHT...WHICH COULD LEAD FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. A FLASH FLOOD CAN BE DEADLY. MONITOR FORECASTS AND BE PREPARED TO MOVE QUICKLY TO HIGHER GROUND SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ NH/SCHLAG
6 follow-up statements
088 WGUS63 KBIS 082057 FFABIS FLOOD WATCH NATIONAL WEATHER SERVICE BISMARCK ND 357 PM CDT FRI JUN 8 2012 ...FLASH FLOOD WATCH IN EFFECT FRIDAY NIGHT THROUGH SUNDAY MORNING FOR PARTS OF WEST AND NORTH CENTRAL NORTH DAKOTA... .SOME CITIES INCLUDED IN THIS WATCH ARE BEACH...WILLISTON... STANLEY ...MINOT...GARRISON...RUGBY...AND ROLLA. BEGINNING TONIGHT...THE FIRST OF TWO STORM SYSTEMS WILL MOVE THROUGH THE AREA WITH A RISK FOR HEAVY RAIN. THUNDERSTORMS COULD PRODUCE AN INCH OR TWO OF RAIN IN JUST A FEW HOURS...WITH EVEN LOCALLY HIGHER AMOUNTS POSSIBLE. AREAS THAT RECEIVED HEAVY RAIN OVER THE PAST COUPLE OF DAYS WILL BE MOST AT RISK FOR FLASH FLOODING. THE SECOND WAVE OF THUNDERSTORMS IS EXPECTED LATER SATURDAY OVER THE SAME AREAS. THIS SYSTEM IS LIKELY TO BE LESS INTENSE OVERALL...BUT MORE THAN ENOUGH TO CREATE FLASH FLOOD PROBLEMS WHERE SOILS ARE ALREADY SATURATED. NDZ001>005-009>013-017>019-021-022-031-032-091000- /O.CON.KBIS.FF.A.0001.120609T0200Z-120610T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-MCLEAN-SHERIDAN-GOLDEN VALLEY- BILLINGS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...GARRISON... MCCLUSKY...BEACH...MEDORA 357 PM CDT FRI JUN 8 2012 /257 PM MDT FRI JUN 8 2012/ ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 9 PM CDT /8 PM MDT/ THIS EVENING THROUGH SUNDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA...INCLUDING THE FOLLOWING COUNTIES...IN NORTH CENTRAL NORTH DAKOTA...BOTTINEAU...MCHENRY...PIERCE...RENVILLE... ROLETTE AND WARD. IN NORTHWEST NORTH DAKOTA...BURKE...DIVIDE... MCKENZIE...MOUNTRAIL AND WILLIAMS. IN SOUTH CENTRAL NORTH DAKOTA...MCLEAN...MERCER AND SHERIDAN. IN SOUTHWEST NORTH DAKOTA...BILLINGS...DUNN AND GOLDEN VALLEY. * FROM 9 PM CDT /8 PM MDT/ THIS EVENING THROUGH SUNDAY MORNING * THUNDERSTORMS WITH HEAVY RAIN ARE POSSIBLE TONIGHT AND AGAIN SATURDAY NIGHT...WHICH COULD LEAD FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. A FLASH FLOOD CAN BE DEADLY. MONITOR FORECASTS AND BE PREPARED TO MOVE QUICKLY TO HIGHER GROUND SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ TWH
447 WGUS63 KBIS 090353 FFABIS FLOOD WATCH NATIONAL WEATHER SERVICE BISMARCK ND 1053 PM CDT FRI JUN 8 2012 ...FLASH FLOOD WATCH IN EFFECT FRIDAY NIGHT THROUGH SUNDAY MORNING FOR PARTS OF WEST AND NORTH CENTRAL NORTH DAKOTA... .SOME CITIES INCLUDED IN THIS WATCH ARE BEACH...WILLISTON... STANLEY ...MINOT...GARRISON...RUGBY...AND ROLLA. BEGINNING LATE TONIGHT...THE FIRST OF TWO STORM SYSTEMS WILL MOVE THROUGH THE AREA WITH A RISK FOR HEAVY RAIN. THUNDERSTORMS COULD PRODUCE AN INCH OR TWO OF RAIN IN JUST A FEW HOURS...WITH EVEN LOCALLY HIGHER AMOUNTS POSSIBLE. AREAS THAT RECEIVED HEAVY RAIN OVER THE PAST COUPLE OF DAYS WILL BE MOST AT RISK FOR FLASH FLOODING. THE SECOND WAVE OF THUNDERSTORMS IS EXPECTED LATER SATURDAY OVER THE SAME AREAS. THIS SYSTEM IS LIKELY TO BE LESS INTENSE OVERALL...BUT MORE THAN ENOUGH TO CREATE FLASH FLOOD PROBLEMS WHERE SOILS ARE ALREADY SATURATED. NDZ001>005-009>013-017>019-021-022-031-032-091200- /O.CON.KBIS.FF.A.0001.000000T0000Z-120610T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-MCLEAN-SHERIDAN-GOLDEN VALLEY- BILLINGS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...GARRISON... MCCLUSKY...BEACH...MEDORA 1053 PM CDT FRI JUN 8 2012 /953 PM MDT FRI JUN 8 2012/ ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA...INCLUDING THE FOLLOWING COUNTIES...IN NORTH CENTRAL NORTH DAKOTA...BOTTINEAU...MCHENRY...PIERCE...RENVILLE... ROLETTE AND WARD. IN NORTHWEST NORTH DAKOTA...BURKE...DIVIDE... MCKENZIE...MOUNTRAIL AND WILLIAMS. IN SOUTH CENTRAL NORTH DAKOTA...MCLEAN...MERCER AND SHERIDAN. IN SOUTHWEST NORTH DAKOTA...BILLINGS...DUNN AND GOLDEN VALLEY. * THROUGH SUNDAY MORNING * THUNDERSTORMS WITH HEAVY RAIN ARE POSSIBLE LATE TONIGHT AND AGAIN SATURDAY NIGHT...WHICH COULD LEAD FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. A FLASH FLOOD CAN BE DEADLY. MONITOR FORECASTS AND BE PREPARED TO MOVE QUICKLY TO HIGHER GROUND SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ WAA
501 WGUS63 KBIS 090841 FFABIS FLOOD WATCH NATIONAL WEATHER SERVICE BISMARCK ND 341 AM CDT SAT JUN 9 2012 ...FLASH FLOOD WATCH IN EFFECT TODAY THROUGH SUNDAY MORNING FOR PARTS OF WEST AND NORTH CENTRAL NORTH DAKOTA... .SOME CITIES INCLUDED IN THIS WATCH ARE BEACH...WILLISTON... STANLEY ...MINOT...GARRISON...RUGBY...AND ROLLA. BEGINNING THIS MORNING...THE FIRST OF TWO STORM SYSTEMS WILL MOVE THROUGH THE AREA WITH A RISK FOR HEAVY RAIN. THUNDERSTORMS COULD PRODUCE AN INCH OR TWO OF RAIN IN JUST A FEW HOURS...WITH EVEN LOCALLY HIGHER AMOUNTS POSSIBLE. AREAS THAT RECEIVED HEAVY RAIN OVER THE PAST COUPLE OF DAYS WILL BE MOST AT RISK FOR FLASH FLOODING. THE SECOND WAVE OF THUNDERSTORMS IS EXPECTED LATER SATURDAY OVER THE SAME AREAS. THIS SYSTEM IS LIKELY TO BE LESS INTENSE OVERALL...BUT MORE THAN ENOUGH TO CREATE FLASH FLOOD PROBLEMS WHERE SOILS ARE ALREADY SATURATED. NDZ001>005-009>013-017>019-021-022-031-032-092100- /O.CON.KBIS.FF.A.0001.000000T0000Z-120610T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-MCLEAN-SHERIDAN-GOLDEN VALLEY- BILLINGS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...GARRISON... MCCLUSKY...BEACH...MEDORA 341 AM CDT SAT JUN 9 2012 /241 AM MDT SAT JUN 9 2012/ ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA...INCLUDING THE FOLLOWING COUNTIES...IN NORTH CENTRAL NORTH DAKOTA...BOTTINEAU...MCHENRY...PIERCE...RENVILLE... ROLETTE AND WARD. IN NORTHWEST NORTH DAKOTA...BURKE...DIVIDE... MCKENZIE...MOUNTRAIL AND WILLIAMS. IN SOUTH CENTRAL NORTH DAKOTA...MCLEAN...MERCER AND SHERIDAN. IN SOUTHWEST NORTH DAKOTA...BILLINGS...DUNN AND GOLDEN VALLEY. * THROUGH SUNDAY MORNING * THUNDERSTORMS WITH HEAVY RAIN ARE POSSIBLE LATE TONIGHT AND AGAIN SATURDAY NIGHT...WHICH COULD LEAD FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. A FLASH FLOOD CAN BE DEADLY. MONITOR FORECASTS AND BE PREPARED TO MOVE QUICKLY TO HIGHER GROUND SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ JV
684 WGUS63 KBIS 092026 FFABIS FLOOD WATCH NATIONAL WEATHER SERVICE BISMARCK ND 326 PM CDT SAT JUN 9 2012 ...FLASH FLOOD WATCH IN EFFECT TODAY THROUGH SUNDAY MORNING FOR PARTS OF WEST AND NORTH CENTRAL NORTH DAKOTA... .SOME CITIES INCLUDED IN THIS WATCH ARE BEACH...MINOT...GARRISON... RUGBY...AND ROLLA. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN THIS AFTERNOON AND TONIGHT OVER NORTH CENTRAL NORTH DAKOTA. DUE TO HEAVY RAINFALL OVER THE PAST FEW DAYS...AND THE THREAT OF ANOTHER ROUND OF HEAVY RAIN TONIGHT...THE FLASH FLOOD WATCH REMAINS IN EFFECT FOR NORTH CENTRAL NORTH DAKOTA. THIS SECOND WAVE OF THUNDERSTORMS IS EXPECTED TO MISS NORTHWEST NORTH DAKOTA...THEREFORE THE FLOOD WATCH HAS BEEN CANCELLED IN THE NORTHWEST PORTION OF THE STATE. THIS INCLUDES THE TOWNS OF WILLISTON...CROSBY AND STANLEY. SHOWERS ARE EXPECTED HERE LATE TONIGHT INTO SUNDAY MORNING...BUT VERY HEAVY RAINFALL IS NOT ANTICIPATED. NDZ001-002-009-010-017>019-031-032-092130- /O.CAN.KBIS.FF.A.0001.000000T0000Z-120610T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-MERCER- GOLDEN VALLEY-BILLINGS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON... NEW TOWN...WATFORD CITY...KILLDEER...BEULAH...HAZEN...BEACH... MEDORA 326 PM CDT SAT JUN 9 2012 /226 PM MDT SAT JUN 9 2012/ ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF NORTHWEST NORTH DAKOTA... SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA HAS BEEN CANCELLED. THE THREAT OF THUNDERSTORMS WITH HEAVY RAIN HAS SHIFTED TO THE SOUTH AND EAST OF THE AREA. HOWEVER...RAIN SHOWERS CAN STILL BE EXPECTED LATE TONIGHT INTO SUNDAY. $$ NDZ003>005-011>013-021-022-100430- /O.CON.KBIS.FF.A.0001.000000T0000Z-120610T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-MCLEAN-SHERIDAN- INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...MINOT... TOWNER...RUGBY...GARRISON...MCCLUSKY 326 PM CDT SAT JUN 9 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL NORTH DAKOTA AND SOUTH CENTRAL NORTH DAKOTA...INCLUDING THE FOLLOWING COUNTIES...IN NORTH CENTRAL NORTH DAKOTA...BOTTINEAU...MCHENRY...PIERCE...RENVILLE... ROLETTE AND WARD. IN SOUTH CENTRAL NORTH DAKOTA...MCLEAN AND SHERIDAN. * THROUGH SUNDAY MORNING * THUNDERSTORMS WITH HEAVY RAIN ARE POSSIBLE LATE TONIGHT AND AGAIN SATURDAY NIGHT...WHICH COULD LEAD FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. A FLASH FLOOD CAN BE DEADLY. MONITOR FORECASTS AND BE PREPARED TO MOVE QUICKLY TO HIGHER GROUND SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ TWH
914 WGUS63 KBIS 100035 FFABIS FLOOD WATCH NATIONAL WEATHER SERVICE BISMARCK ND 735 PM CDT SAT JUN 9 2012 ...FLASH FLOOD WATCH IN EFFECT TODAY THROUGH SUNDAY MORNING FOR PARTS OF WEST AND NORTH CENTRAL NORTH DAKOTA... .SOME CITIES INCLUDED IN THIS WATCH ARE MINOT...GARRISON... RUGBY...AND ROLLA. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN TONIGHT OVER NORTH CENTRAL NORTH DAKOTA. DUE TO HEAVY RAINFALL OVER THE PAST FEW DAYS...AND THE THREAT OF ANOTHER ROUND OF HEAVY RAIN TONIGHT...THE FLASH FLOOD WATCH REMAINS IN EFFECT FOR NORTH CENTRAL NORTH DAKOTA. THIS SECOND WAVE OF THUNDERSTORMS IS EXPECTED TO MISS NORTHWEST NORTH DAKOTA...THEREFORE THE FLOOD WATCH HAS BEEN CANCELLED IN THE NORTHWEST PORTION OF THE STATE. THIS INCLUDES THE TOWNS OF WILLISTON...CROSBY AND STANLEY. SHOWERS ARE EXPECTED HERE LATE TONIGHT INTO SUNDAY MORNING...BUT VERY HEAVY RAINFALL IS NOT ANTICIPATED. NDZ003>005-011>013-021-022-100845- /O.CON.KBIS.FF.A.0001.000000T0000Z-120610T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-MCLEAN-SHERIDAN- INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...MINOT... TOWNER...RUGBY...GARRISON...MCCLUSKY 735 PM CDT SAT JUN 9 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL NORTH DAKOTA...INCLUDING THE FOLLOWING COUNTIES...BOTTINEAU...MCHENRY...PIERCE...RENVILLE... ROLETTE...WARD...MCLEAN AND SHERIDAN. * UNTIL 7 AM CDT SUNDAY. * THUNDERSTORMS WITH LOCALLY HEAVY RAIN ARE POSSIBLE TONIGHT...WHICH COULD LEAD TO FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. A FLASH FLOOD CAN BE DEADLY. MONITOR FORECASTS AND BE PREPARED TO MOVE QUICKLY TO HIGHER GROUND SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ RK
345 WGUS63 KBIS 100240 FFABIS FLOOD WATCH NATIONAL WEATHER SERVICE BISMARCK ND 940 PM CDT SAT JUN 9 2012 ...HEAVY RAIN NO LONGER EXPECTED ACROSS NORTH CENTRAL NORTH DAKOTA... .THE FLASH FLOOD WATCH PREVIOUSLY IN EFFECT FOR NORTH CENTRAL NORTH DAKOTA OVERNIGHT HAS BEEN CANCELLED. EXPECT SHOWERS AND A FEW THUNDERSTORMS OVERNIGHT. A FEW LOCATIONS COULD RECEIVE ADDITIONAL RAINFALL AMOUNTS AROUND A QUARTER INCH OVERNIGHT. HOWEVER...WIDESPREAD HEAVY RAINFALL AND FLASH FLOODING ARE NO LONGER EXPECTED. NDZ003>005-011>013-021-022-100345- /O.CAN.KBIS.FF.A.0001.000000T0000Z-120610T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-MCLEAN-SHERIDAN- INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...MINOT... TOWNER...RUGBY...GARRISON...MCCLUSKY 940 PM CDT SAT JUN 9 2012 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA NORTH DAKOTA HAS BEEN CANCELLED. SHOWERS AND POSSIBLY A FEW THUNDERSTORMS WILL OCCUR OVERNIGHT...BUT HEAVY RAINFALL AND FLASH FLOODING ARE NO LONGER EXPECTED. $$ RK
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this flash flood watch went out at Jun 8, 9:50 AM MDT, 3 minutes earlier.
Area forecast discussion, Jun 8, 9:50 AM MDT, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 1050 AM CDT FRI JUN 8 2012 .DISCUSSION...HIGH PRESSURE OVER THE AREA WILL MOVE EAST TODAY. CURRENT FORECAST LOOKS IN GOOD SHAPE. DID MAKE SOME SLIGHT ADJUSTMENTS TO SKY COVER. WILL ALSO TAKE ANOTHER LOOK AT FORECAST HIGH TEMPERATURES EARLY THIS AFTERNOON. IMPULSES ROTATING AROUND AN UPPER LEVEL LOW PRESSURE SYSTEM WILL AFFECT WESTERN AND CENTRAL NORTH DAKOTA TONIGHT THROUGH SATURDAY NIGHT. HEAVY RAINFALL OVER PORTIONS OF THE NORTHWEST AND NORTH CENTRAL YESTERDAY HAS GREATLY INCREASED THE SOIL MOISTURE CONDITIONS. WITH A POTENTIAL OF A COUPLE ROUNDS OF THUNDERSTORMS WITH HEAVY RAIN THROUGH SUNDAY MORNING...WE HAVE DECIDED TO ISSUE A FLASH FLOOD WATCH FOR WEST CENTRAL THROUGH NORTH CENTRAL NORTH DAKOTA. && .AVIATION...VFR CIGS AND VIS WILL PREVAIL THROUGH THIS AFTERNOON. INCREASING MID TO UPPER LEVEL CLOUDS WEST TO EAST THIS EVENING WITH INCREASING CHANCES FOR THUNDERSTORMS MID EVENING THROUGH SATURDAY MORNING FOR KISN AND KMOT. && .BIS WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 9 PM CDT /8 PM MDT/ THIS EVENING THROUGH SUNDAY MORNING FOR NDZ001>005-009>013-017>019-021-022-031-032. && SHORT TERM...TWH AVIATION...NH
Hazardous weather outlook, Jun 8, 4:30 AM MDT, 5 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 530 AM CDT FRI JUN 8 2012 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-091030- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 530 AM CDT FRI JUN 8 2012 /430 AM MDT FRI JUN 8 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT AN APPROACHING UPPER LEVEL LOW MOVING EAST ACROSS THE ROCKIES TONIGHT...COMBINED WITH INCREASING LOW LEVEL MOISTURE...WILL RESULT IN A THREAT OF SEVERE WEATHER TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE CHANCE OF THUNDERSTORMS CONTINUES SATURDAY AND SUNDAY AS THE UPPER LEVEL LOW MOVES EASTWARD SLOWLY ACROSS THE REGION. INSTABILITY IS EXPECTED TO BE HIGH ENOUGH ON SATURDAY FOR THE CHANCE OF SEVERE THUNDERSTORMS. THERE IS ALSO A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. JV
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 6:48 PM MDT | Severe Thunderstorm Warning | BIS | Emmons, McIntosh, Sioux | 57 min |
| Jun 7, 8:41 PM MDT | Areal Flood Advisory | BIS | Emmons | 2 hr |
Nearby
Flash Flood Watches in North Dakota, 2012Every flash flood watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.